Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Missed taking cerazette. Had unprotected sex. Having pain in lower abdomen. What are the complication?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11722 Questions
My girlfriend takes Cerezette. She missed it on a Friday, but took that pill the next day and did not miss any other. 5 days after that we had unprotected sex-though, I only inserted it during foreplay and thrust once or twice. There was no ejaculate at all. I then put on a condom before resuming. We'd had sex about an hour before that using condoms and I'd urinated after that. From what I can see, 2-3 days after the missed pill and we should be fine. Her periods were always highly irregular anyway, but in the last week she's had some pain in her lower abdomen she normally associates with her period and some blood in the last few days. I think we're being a bit too paranoid but can you put ours minds to rest?
Posted Sun, 12 Aug 2012 in Women's Health
Answered by Dr. Rakhi Tayal 6 hours later
Thanks for posting your query.
Since your girlfriend has taken the missed pill on the next day, she is 99% protected against the unplanned pregnancy. The pain in lower abdomen and mild spotting is likely to be due to a mild hormonal imbalance. Pregnancy is not a likely possibility here. So, please do not worry.
In case there is no withdrawal bleeding during the pill free period, then it is best to check her urine sample for pregnancy before starting with the next pack of pills.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor